# SDR DALA1248369226

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 28,375 hours, 19,427 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Jettison System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TAIL CONE FUNCTIONAL CHECK, FOUND NITROGEN JETTISON BOTTLE ACTIVATION CABLE FRAYED.  MAINTENANCE REMOVED AND REPLACED TAIL CONE NITROGEN JETTISON BOTTLE PULL CABLE PER AMM.
